Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 110, NWS Norman, OK

May 23, 2015Canadian County, Grady County, Oklahoma

NWS Norman, OK issued this tornado warning at May 23, 2015, 5:39 PM CDT for Canadian County, Grady County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2015, 5:39 PM CDT (22:39 UTC)
Expired
May 23, 2015, 6:15 PM CDT
In force
36 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Canadian County, OK, Grady County, OK

The radar

The Norman radar (KTLX), 46 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 5:30 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

231 
WFUS54 KOUN 232239
TOROUN
OKC017-051-232315-
/O.NEW.KOUN.TO.W.0110.150523T2239Z-150523T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
539 PM CDT SAT MAY 23 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  NORTHEASTERN GRADY COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 615 PM CDT
    
* AT 538 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
  TORNADO WAS LOCATED 3 MILES WEST OF TUTTLE...MOVING NORTHEAST AT 
  25 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTHWESTERN OKLAHOMA CITY...YUKON...MUSTANG...TUTTLE...UNION CITY
  AND MINCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3542 9767 3527 9767 3523 9781 3522 9790
      3534 9797 3551 9778
TIME...MOT...LOC 2238Z 237DEG 20KT 3529 9787 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

..SPEG.
1 follow-up statement
638 
WWUS54 KOUN 232251
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
551 PM CDT SAT MAY 23 2015

OKC051-232300-
/O.CAN.KOUN.TO.W.0110.000000T0000Z-150523T2315Z/
GRADY OK-
551 PM CDT SAT MAY 23 2015

...THE TORNADO WARNING FOR NORTHEASTERN GRADY COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED INTO 
CANADIAN COUNTY.

LAT...LON 3542 9767 3534 9767 3533 9769 3533 9774
      3534 9776 3533 9785 3535 9786 3536 9786
      3535 9788 3535 9789 3551 9778
TIME...MOT...LOC 2250Z 232DEG 25KT 3537 9778 

$$

OKC017-232315-
/O.CON.KOUN.TO.W.0110.000000T0000Z-150523T2315Z/
CANADIAN OK-
551 PM CDT SAT MAY 23 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHEASTERN CANADIAN COUNTY...
    
AT 550 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED ABOUT 4 MILES SOUTHWEST OF MUSTANG...MOVING NORTHEAST AT 
30 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OKLAHOMA CITY...YUKON...MUSTANG AND TUTTLE. 

LAT...LON 3542 9767 3534 9767 3533 9769 3533 9774
      3534 9776 3533 9785 3535 9786 3536 9786
      3535 9788 3535 9789 3551 9778
TIME...MOT...LOC 2250Z 232DEG 25KT 3537 9778 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

..SPEG.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 23, 2:36 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, May 23, 2:36 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
236 PM CDT SAT MAY 23 2015

.DISCUSSION...
DANGEROUS SITUATION SETTING UP ACROSS PARTS OF OKLAHOMA AND NORTH
TEXAS AS ROUNDS OF VERY HEAVY RAINFALL ARE EXPECTED TO CONTINUE
TONIGHT/SUNDAY. MANY RIVERS ARE IN FLOOD AND ADDITIONAL TORRENTIAL
RAINFALL AND RAINFALL RATES OF IN EXCESS OF 2 INCHES AN HOUR WILL
CONTINUE TO EXACERBATE THE SITUATION. PLEASE BE CAREFUL. WILL CONT
WITH FLASH FLOOD WATCH THROUGH 12Z MONDAY.

THERE IS ALSO A THREAT OF SEVERE WEATHER... MAINLY ACROSS
SOUTHERN OKLAHOMA AND NORTH TEXAS THIS AFTN AND EVENING. LOW AND
DEEP LAYER SHEAR... HOWEVER INSTABILITY REMAINS RATHER LIMITED
OUTSIDE OF FAR SOUTHERN SECTIONS OF THE AREA.

PATTERN REMAINS RATHER ACTIVE AS ANOTHER UPPER DISTURBANCE WILL
KEEP A CHANCE OF STORMS AND POSSIBLY SOME SEVERE STORMS IN THE
FORECAST INTO THE DAY ON MONDAY. RAIN CHANCES THEN DECREASE FOR A
COUPLE OF DAYS... HOWEVER THEY DO REMAIN. HIGHER RAIN CHANCES
RETURN BY LATE IN THE WEEK AS YET ANOTHER UPPER SHORTWAVE
APPROACHES BY THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  73  62  80 / 100  90  20  30
HOBART OK         61  75  58  81 /  60  50  20  30
WICHITA FALLS TX  63  77  62  81 / 100  80  20  40
GAGE OK           58  76  56  82 /  40  30  20  20
PONCA CITY OK     63  74  61  81 / 100  80  30  20
DURANT OK         66  73  65  79 / 100 100  60  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090.

&&

26/30
Hazardous weather outlook, May 23, 11:57 AM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1157 AM CDT SAT MAY 23 2015

OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1157 AM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.FLOODING...
HEAVY RAIN IS EXPECTED ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS
TODAY AND TONIGHT. FLOODING IS LIKELY WHEREVER HEAVY RAIN
OCCURS...AND AREA RIVERS AND STREAMS ARE LIKELY TO SEE RISES AND
ADDITIONAL FLOODING. LIFE THREATENING FLASH FLOODING IS POSSIBLE.

.THUNDERSTORMS...
ALTHOUGH FLOODING IS THE MAIN CONCERN TODAY AND TONIGHT...THERE IS
A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS AFTERNOON AND
EVENING. THE SLIGHT RISK IS GENERALLY SOUTHEAST OF A LINE FROM SAYRE
TO WATONGA TO ENID TO PERRY... AND WEST OF A LINE FROM HOLDENVILLE
TO LAKE TEXOMA. THE SLIGHT RISK INCLUDES ALL OF WESTERN NORTH TEXAS.
A MARGINAL RISK COVERS MOST OF THE REST OF OKLAHOMA. HAIL UP TO HALF
DOLLAR SIZE AND WIND GUSTS UP TO 70 MPH ARE LIKELY WITH THE
STRONGEST STORMS. TORNADO RISK IS LOW...BUT NOT ZERO.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
CENTRAL AND WESTERN OKLAHOMA...AND WESTERN NORTH TEXAS...SHOULD
PREPARE FOR FLOODING AND/OR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.FLOODING...
HEAVY RAIN IS EXPECTED TO CONTINUE INTO SUNDAY...AND POSSIBLY
MONDAY. CONTINUED FLOODING IS LIKELY.

.THUNDERSTORMS...
THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON SUNDAY AND
MONDAY. THUNDERSTORMS REMAIN IN THE FORECAST THROUGH AT LEAST
FRIDAY. SEVERE STORMS ARE UNLIKELY AFTER MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 23, 4:41 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
441 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     FLASH FLOOD      3 W BLACKWELL           36.80N 97.34W
05/23/2015                   KAY                OK   BROADCAST MEDIA

            SH 11 ABOUT 3 MILES WEST OF BLACKWELL AND US 60 ABOUT 2
            MILES WEST OF I35 IN KAY COUNTY ARE CLOSED BECAUSE OF
            WATER ON THE ROADWAY.

&&

MDAY
Local storm report, May 23, 4:42 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
442 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FLASH FLOOD      W BISON                 36.20N 97.89W
05/23/2015                   GARFIELD           OK   EMERGENCY MNGR

            MAJOR FLOODING REPORTED. WATER RESCUE IN PROGRESS.

&&

MDAY
Special weather statement, May 23, 4:50 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
450 PM CDT SAT MAY 23 2015

OKZ018-019-024-025-232215-
OKLAHOMA OK-CANADIAN OK-LOGAN OK-KINGFISHER OK-
450 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKLAHOMA...
NORTHEASTERN CANADIAN...SOUTHWESTERN LOGAN AND SOUTHEASTERN
KINGFISHER COUNTIES UNTIL 515 PM CDT...

AT 448 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF PIEDMONT...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3556 9780 3570 9794 3599 9760 3578 9739
TIME...MOT...LOC 2148Z 230DEG 27KT 3568 9781

..SPEG
Local storm report, May 23, 5:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
519 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TORNADO          3 W POCASSET            35.19N 98.01W
05/23/2015                   GRADY              OK   AMATEUR RADIO

&&

MAHALE
Local storm report, May 23, 5:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
522 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     FLASH FLOOD      ENID                    36.40N 97.88W
05/23/2015                   GARFIELD           OK   EMERGENCY MNGR

            SEVERAL WATER RESCUES IN ENID.

&&

MAHALE
Local storm report, May 23, 5:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TORNADO          6 S MINCO               35.23N 97.95W
05/23/2015                   GRADY              OK   AMATEUR RADIO

&&

SC

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 9:02 PM CDTRiver Flood WarningOUNAtoka6 days
May 23, 6:10 AM CDTDense Fog AdvisoryOUNBeckham, Blaine, Caddo, Custer, Dewey, Greer and 6 more4 hr
May 23, 7:54 AM CDTSpecial Weather StatementOUNRoger Mills36 min
May 23, 8:42 AM CDTSpecial Weather StatementOUNRoger Mills33 min
May 23, 9:08 AM CDTRiver Flood WarningOUNJefferson33 hr
May 23, 9:14 AM CDTRiver Flood WarningOUNGarvin5 days
May 23, 9:40 AM CDTAreal Flood AdvisoryOUNBeckham, Custer, Dewey, Ellis, Harper, Roger Mills and 2 more3 hr
May 23, 9:44 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer6 days
May 23, 9:46 AM CDTRiver Flood WarningOUNOklahoma50 hr
May 23, 9:46 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie65 hr
May 23, 9:48 AM CDTRiver Flood WarningOUNBryan4 days
May 23, 9:49 AM CDTSpecial Weather StatementOUNDewey26 min
May 23, 10:20 AM CDTFlash Flood WarningOUNEllis, Roger Mills3 hr
May 23, 10:25 AM CDTRiver Flood WarningOUNGrady7 days
May 23, 10:28 AM CDTSpecial Weather StatementOUNRoger Mills32 min
May 23, 11:05 AM CDTFlash Flood WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita3 hr
May 23, 11:10 AM CDTSpecial Weather StatementOUNWoods35 min
May 23, 11:28 AM CDTAreal Flood AdvisoryOUNAlfalfa, Harper, Major, Woods, Woodward3 hr
May 23, 11:40 AM CDTSpecial Weather StatementOUNMajor35 min
May 23, 11:55 AM CDTSpecial Weather StatementOUNCuster35 min
May 23, 12:22 PM CDTSpecial Weather StatementOUNCuster38 min
May 23, 1:11 PM CDTAreal Flood WarningOUNBeckham, Dewey, Ellis, Roger Mills4 hr
May 23, 1:16 PM CDTSpecial Weather StatementOUNBlaine29 min
May 23, 1:17 PM CDTSpecial Weather StatementOUNGrant28 min
May 23, 1:32 PM CDTFlash Flood WarningOUNBeckham, Greer, Harmon3 hr
May 23, 1:55 PM CDTFlash Flood WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita5 hr
May 23, 1:58 PM CDTAreal Flood AdvisoryOUNAlfalfa, Blaine, Garfield, Grant, Major3 hr
May 23, 2:22 PM CDTFlash Flood Warning EmergencyOUNBeckham, Custer, Roger Mills, Washita3 hr
May 23, 2:42 PM CDTRiver Flood WarningOUNBeckham, Greer, Kiowa61 hr
May 23, 2:43 PM CDTRiver Flood WarningOUNGreer, Jackson63 hr
May 23, 2:59 PM CDTRiver Flood WarningOUNDewey, Major, Woodward44 hr
May 23, 3:01 PM CDTSpecial Weather StatementOUNKiowa, Washita29 min
May 23, 3:10 PM CDTRiver Flood WarningOUNMajor, Woods, Woodward4 days
May 23, 3:17 PM CDTFlash Flood WarningOUNBlaine, Major4 hr
May 23, 3:32 PM CDTSpecial Weather StatementOUNKiowa, Washita28 min
May 23, 4:01 PM CDTFlash Flood WarningOUNKay3 hr
May 23, 4:06 PM CDTFlash Flood WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Greer and 3 more5 hr
May 23, 4:06 PM CDTRiver Flood WarningOUNCuster, Roger Mills27 hr
May 23, 4:06 PM CDTRiver Flood WarningOUNCuster, Washita3 days
May 23, 4:06 PM CDTRiver Flood WarningOUNGarvin, Grady6 hr
May 23, 4:06 PM CDTRiver Flood WarningOUNGarvin, Murray44 hr
May 23, 4:11 PM CDTRiver Flood WarningOUNCarter, Garvin, Murray12 hr
May 23, 4:39 PM CDTFlash Flood WarningOUNCanadian, Kingfisher9 hr
May 23, 4:45 PM CDTFlash Flood WarningOUNGarfield, Noble3 hr
May 23, 4:50 PM CDTSpecial Weather StatementOUNLogan25 min
May 23, 5:08 PM CDTTornado WarningOUNGrady37 min
May 23, 5:22 PM CDTTornado Warning Tornado observedOUNGrady23 min
May 23, 5:39 PM CDTFlash Flood WarningOUNLogan, Payne5 hr
May 23, 5:42 PM CDTSpecial Weather StatementOUNLogan33 min
May 23, 5:56 PM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma49 min
May 23, 5:57 PM CDTFlash Flood WarningOUNOklahoma7 hr
May 23, 5:58 PM CDTSpecial Weather StatementOUNMurray32 min
May 23, 5:59 PM CDTSpecial Weather StatementOUNPontotoc31 min
May 23, 6:00 PM CDTTornado Warning Tornado observedOUNGarvin, Murray, Pontotoc30 min
May 23, 6:01 PM CDTTornado WarningOUNHughes, Pontotoc, Seminole29 min
May 23, 6:05 PM CDTTornado WarningOUNGrady, Stephens25 min
May 23, 6:08 PM CDTFlash Flood WarningOUNCaddo, Canadian, Comanche, Grady, Jackson, Kiowa7 hr
May 23, 6:16 PM CDTTornado WarningOUNMcClain29 min
May 23, 6:19 PM CDTSpecial Weather StatementOUNGarvin26 min
May 23, 6:26 PM CDTTornado WarningOUNHughes, Pontotoc, Seminole34 min
May 23, 6:31 PM CDTFlash Flood WarningOUNCleveland, Grady, McClain6 hr
May 23, 6:37 PM CDTTornado WarningOUNGarvin, Stephens23 min
May 23, 6:47 PM CDTAreal Flood WarningOUNBeckham, Custer, Roger Mills, Washita6 hr
May 23, 6:50 PM CDTTornado WarningOUNGrady25 min
May 23, 6:54 PM CDTRiver Flood WarningOUNBlaine, Canadian17 hr
May 23, 6:58 PM CDTTornado WarningOUNGarvin, McClain32 min
May 23, 6:59 PM CDTTornado WarningOUNMcClain, Pontotoc, Pottawatomie31 min

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.